MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 7.5MM, HVLP,CUFFED,ET TUBE

MEDLINE INDUSTRIES LP; 7.5MM, HVLP,CUFFED,ET TUBE
Catalog Number DYND43075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, the patient was requiring intubation during a "code blue" on (b)(6) 2024 and the "ett" cuff was leaking.
 
Additional Manufacturer Narrative
According to the customer, the patient was requiring intubation during a "code blue" on (b)(6) 2024 and the "ett" cuff was leaking.The customer reported that after the incident occurred the "ett" was replaced.The customer reported after the tube was replaced the patient "was stable" and there were "no injuries".The customer reported the patient did not experience "hypoxia" or "difficulty breathing" related to the reported incident.The customer reported there was no serious injury or follow-up care needed related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
7.5MM, HVLP,CUFFED,ET TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19509932
Report Number1417592-2024-00640
Device Sequence Number3394319
Product Code BTR
UDI-Device Identifier30080196726329
UDI-Public30080196726329
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND43075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight80 KG